MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12890/2022_003313

Медицинская библиотека · European journal of case reports in internal medicine · 2022

Hair Spray Induced Cardiomyopathy.

Kashfi Simon, Sharma Shorabh

СтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: Inhalants are common drugs of abuse. Hydrocarbons, the active ingredient in most inhalants, exert depressant effects on the central nervous system, causing a 'high'. In the heart, hydrocarbon toxicity can predispose patients to arrhythmias and heart failure through increased sympathetic susceptibility. We present the case of a 28-year-old female who developed dilated cardiomyopathy in the setting of chronic inhalant abuse.

LEARNING POINTS: Chronic inhalant abuse can lead to cardiac arrhythmia and heart failure.Chronic inhalant abusers should be screened for signs of heart failure.Severe hydrocarbon toxicity can cause sudden sniffing death syndrome.

Для цитирования: Kashfi Simon, Sharma Shorabh. Hair Spray Induced Cardiomyopathy.. European journal of case reports in internal medicine. 2022. DOI: 10.12890/2022_003313.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.